| Catalog Number |
CS-14402 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "after two successful puncture attempts, it was not possible to insert the guidewire into the left internal jugular vein.The left femoral vein was used instead, obtaining venous return on the first attempt.Under fluoroscopic guidance, a central venous catheter (4 fr, 13 cm) was placed after dilators, verifying its correct position and venous return.The procedure was completed without complications, with minimal bleeding and the application of a sterile patch".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "stable".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.